Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JAwtunes

acne.org BP breakout (strange)

Recommended Posts

Hello,

i have never posted before but have been aware of this site for ages. thanks to Dan's site i decided to start using BP, back in 2007. i had used it before (acnecide - i think) but with little success.

i started using BP 2.5% (oxy on the spot in UK) in the morning, followed by an application of zineryt in the evening. i had used zineryt 6 months earlier with success but after 6 months didnt get the same benefits.

in jan 2007, after starting BP, i had massive imporvements and these remained, with occasional blips, until novermber 2010. i stopped using zineryt and used oxy on the spot day and night for 9/10 weeks from august to october, i then though i would give the acne.org product a go, from mid october. i used 'oxy on the spot' in the morning and 'acne.org' at night, after about 5 weeks i started to get spots, this was the case for about 4 weeks, at which point i quit and went back to 'oxy on the spot' day and night. i have now been using 'oxy' again since mid december (about 7 weeks) and have seen my skin worsen. having had success with 'oxy on the spot' for about 10 weeks a few months earlier i am sure that the product works for me. my query is, does the way in which the pharmaceutical grade BP in acne.org product work result in prolonged break-outs? and when can i expect my skin to return to normal?

i trust this makes sense, and any feedback would be greatly appreciated.

best regards,

adam

Share this post


Link to post
Share on other sites
Hello,

i have never posted before but have been aware of this site for ages. thanks to Dan's site i decided to start using BP, back in 2007. i had used it before (acnecide - i think) but with little success.

i started using BP 2.5% (oxy on the spot in UK) in the morning, followed by an application of zineryt in the evening. i had used zineryt 6 months earlier with success but after 6 months didnt get the same benefits.

in jan 2007, after starting BP, i had massive imporvements and these remained, with occasional blips, until novermber 2010. i stopped using zineryt and used oxy on the spot day and night for 9/10 weeks from august to october, i then though i would give the acne.org product a go, from mid october. i used 'oxy on the spot' in the morning and 'acne.org' at night, after about 5 weeks i started to get spots, this was the case for about 4 weeks, at which point i quit and went back to 'oxy on the spot' day and night. i have now been using 'oxy' again since mid december (about 7 weeks) and have seen my skin worsen. having had success with 'oxy on the spot' for about 10 weeks a few months earlier i am sure that the product works for me. my query is, does the way in which the pharmaceutical grade BP in acne.org product work result in prolonged break-outs? and when can i expect my skin to return to normal?

i trust this makes sense, and any feedback would be greatly appreciated.

best regards,

adam

Can't help you fully but maybe its just got worse. This could be naturally or have you had major change in diet, stress.... i don't think that the 2 could interact :think:

good luck

Edited by a135

Share this post


Link to post
Share on other sites

I get small white bumps, i think they are microcomodones (something like that?). i have noticed a few more of these, has anyone noticed the pharma grade BP causing these after stopping using the product.

i am hopefully that the old oxy 2.5 will start working again, i just guess i have too wait. the acne.org stuff must be very strong ...

cheers

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×